MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 1000

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 1000
Model Number IMMULITE 1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer engineer (cse) was dispatched to the customer site.The cse performed a total service visit, verified pipetting, wash and substrate operation.The cse also performed preventive maintenance and did not find any problems contributing to the low result for turbo ipth.Quality controls (qc) and precision results were also within specifications.The cause of the falsely low turbo ipth result is unknown.The instrument is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant, falsely low result was obtained during surgery for turbo intact parathyroid (ipth) on one patient sample on an immulite 1000 instrument.The physician(s) questioned the result expecting it to be higher.The sample was repeated twice on the same instrument and resulted higher.The higher results were reported to the physician(s).There are no reports of patient intervention or adverse health consequence due to the discordant, falsely low turbo ipth result.
 
Additional Manufacturer Narrative
The initial mdr was filed on 24-may-2018.Additional information (16-july-2018): based on the information provided by the customer siemens headquarters support center (hsc) has determined that a potential cause for the discordant result could have been due to the water lines not being primed sufficiently, as the repeated result was the correct and expected value after the system was primed.No further evaluation of the device is required.

Brand Name
IMMULITE 1000
Common Device Name
IMMULITE 1000
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
flanders NJ 07836
MDR Report Key7542089
Report Number2247117-2018-00049
Device Sequence Number2435492
Product Code JJE
UDI-Device Identifier00630414947440
UDI-Public00630414947440
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K022603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 1000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1